Estimation of population variance using quartiles in absence and presence of non-response


Shahzad U., Hanif M., KOYUNCU N. , Garcia Luengo A. V.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.30, no.2, pp.205-218, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 2
  • Publication Date: 2017
  • Title of Journal : GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Page Numbers: pp.205-218

Abstract

In this study, we have addressed the issue of estimation of population variance utilizing quartiles and some of their functions of an auxiliary variable in absence and presence of non-response. A class of ratio type estimators have been suggested with their MSEs' in simple random sampling. The suggested estimators have been compared with the reviewed estimators. Further, an empirical illustration is carried out to support the theoretical findings.